MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36Q
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the patients previous follow-up three months ago, a device longevity of three years was obtained.At the patient's next follow-up the device was observed to be at elective replacement (eri) level.The physician suspects premature battery depletion.The event was resolved by explanting and replacing the device.The patient was in stable condition.
 
Additional Manufacturer Narrative
Additional information: d10, h3 and h6.The field event of premature battery depletion was confirmed.Telemetry, sensing, pacing, lead impedance, high voltage charging, high voltage delivery and high voltage shock impedance were tested, and the device¿s function was normal.No high current drain sources were found throughout testing.The battery was analyzed by its manufacturer and no anomalies were found.The cause of the premature depletion is undetermined.

Brand Name
CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10339707
Report Number2938836-2020-07701
Device Sequence Number11725935
Product Code NVZ
UDI-Device Identifier05414734503709
UDI-Public05414734503709
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model NumberCD2211-36Q
Device Catalogue NumberCD2211-36Q
Device Lot NumberS000000694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;